MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 130 DEG LOCKING CANNULATED CHILD BLADE 50MM X 0MM X 4 HOLE

ORTHOPEDIATRICS, CORP 130 DEG LOCKING CANNULATED CHILD BLADE 50MM X 0MM X 4 HOLE
Catalog Number 00-1200-5002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Locking cannulated blade plate 50mm 3.5 130 degree broke at proximal compression screw hole.This was also the location of the deformity correction osteotomy site.10 y/o female w cp and moving disorder.Bilateral lcb case originally completed (b)(6) 2024.

Brand Name
130 DEG LOCKING CANNULATED CHILD BLADE 50MM X 0MM X 4 HOLE
Common Device Name
130 DEG LOCKING CANNULATED CHILD BLADE 50MM X 0MM X 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20424895
Report Number3006460162-2024-00055
Device Sequence Number7608703
Product Code HRS
UDI-Device Identifier00841132110300
UDI-Public00841132110300
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00-1200-5002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight24 KG